# SDR AALA20161008001

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 52,657 hours, 18,365 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE PARKING BRAKE LIGHT ILLUMINATED AND REMAINED ILLUMINATED.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND PARKING BRAKE WIRING CONNECTIONS CONTAMINATED. CLEANED CONNECTORS AND ACCOMPLISHED OPERATIONAL CHECK IAW 32-44-03. SYSTEM CHECKS NORMAL.
